# SDR SWI2025F01917

- Difficulty date: June 20, 2025
- Submitted: December 26, 2025
- Operation: Air carrier
- Aircraft: N820SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15108
- Aircraft time: 38,726 hours, 24,998 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Roller
- Part number: CC670122721
- Condition: Out Of Limits
- Location: Zone 600 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: TRACK ROLLER SLAT 2-2 900 RH - COMPLY WITH TASK CARD 27-630-809 RT TRACK ROLLER SEALED, TRACK 2-2, TOP FORWARD - SLAT 2.  COMPLIED WITH SCHEDULED MAINTENANCE CODE: TRACK ROLLER SLAT 2-2 900 RH - COMPLIED WITH TASK CARD 27-630-809 RT TRACK ROLLER SEALED, TRACK 2-2,
